MathSciNet Relay Station
MathSciNet bibliographic data
MR916131 58F07 (35Q20 58F05)
Ercolani, N.; Forest, M. G.; McLaughlin, D. W.; Montgomery, R. Hamiltonian structure for the modulation equations of a sine-Gordon wavetrain. Duke Math. J. 55 (1987), no. 4, 949–983.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement